# SDR REXA200600020

- Difficulty date: February 18, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 8,058 hours, 7,151 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT ZERO ON TAXI.  RETURNED TO BLOCKS.  REMOVED, CLEANED AND RELUBED RT FLAP SYSTEM FLEXIBLE DRIVE SHAFTS.
